# SDR GTIA990925

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FLOOR SUPPORT AT STATION 220 RBL 48 TO RBL 56 IS SEVERELY CORRODED.  REMOVED FLOOR SUPPORT FOR FURTHER INSPECTION FOUND TO BE OUT OF LIMITS PER 51-10-3.  FABRICATED NEW SUPPORT PER DC9 SRM 51-10-1 SURFACE TREATMENT AND INSTALLED NEW SUPPORT PER DC9 SRM 51-10-3 AND 51-10-4.  (M)
